# SDR UPS05145765

- Difficulty date: November 8, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 4,852 hours, 3,052 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Angle
- Part number: A5724199320300
- Condition: Cracked
- Location: Rt Wing Rib
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING KRUEGER BOX AREA CURVED DOUBLER ON 2ND RIB FROM FUSELAGE HAS A CRACK.  REMOVED & REPLACED DOUBLER ON 2ND RIB FROM FUSELAGE PER SRM 51-40-21 & 51-40-00.
